# SDR DALA1223849261

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779221
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L17LT FS 230-255 HAS ELONGATED HOLES.  SPLICED IN NEW SECTION OF LONGERON FROM FS 230-285 PER SRM MD90 51-30-02, 51-30-05 AND 53-10-01 FIG 7.
